# SDR FDEA201508152548

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141N832254
- Condition: Cracked
- Location: Bs 324-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 324 - 365, R1 DOOR LOWER SILL WEB FOUND FASTENER HOLES CRACKED, ELONGATED & CORRODED.  SILL WEB FABRICATED & INSTALLED IAW DWG 141N8322 SHT 1 REV K.  REPAIR CLASSIFIED AS MAJOR.
